# SDR SWAA2020090312616

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 27,678 hours, 12,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR WALK FOUND LT OVERWING EMERGENCY LIGHT INOPERABLE.   RELAMPED LT OVERWING EMERGENCY LIGHT PER AMM 33-51-04 OPS CHECK GOOD
